# SDR DXTA200702598

- Difficulty date: November 5, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N915QS
- Make and model: Cessna 750
- Aircraft serial: 7500015
- Aircraft time: 7,531 hours, 4,552 cycles
- Engine: Allsn AE3007C
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sensor
- Part number: S101816PG
- Part serial: 1728
- Condition: Inoperative
- Location: Bleed Sys
- Part time: 142 hours, 83 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING BLEED LEAK R CAS MESSAGE CAME ON DURING CRUISE, REDUCED PWR AND MESSAGE EXTINGUISHED. REMOVED AND REPLACED RT SENSOR TR020 DUE TO FAILED CALIBRATION CHECK. SYSTEM THEN OPS CHECKED GOOD AT ALL POWER SETTINGS- NO CAS MESSAGES. ALL WORK DONE IAW THE CE750 MM CHAP 30-16-00.
